# SDR CALA2019042900659

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 67,199 hours, 23,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PACK BATTERY M1695 AT THE EMERGENCY EXIT DOOR WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT PACK BATTERY M1695 IAW AMM 35-51-06. OPS CHECK NORMAL.
